MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDSTAPLER

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDSTAPLER
Model Number MUSE ENDOSTAPLER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pleural Effusion (2010)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device was not returned, no conclusion can be made regarding whether the device contributed to the event.However, a review of manufacturing, device history, and quality control records found that the device met all specifications and was in compliance.
 
Event or Problem Description
The patient is an active (b)(6) year old woman in general good health except as noted in "other relevant history." the procedure was uneventful.On the day after the procedure, she complained of shortness of breath and retrosternal pain.There were no clinical signs of an inflammatory response but a ct scan disclosed small pneumomediastinum and pleural effusion.A chest drain was placed and a small amount of clear fluid was drained.The fluid was a transudate (protein<3).The chest drain was removed on day two and there was no radiological evidence of continuing leakage.Although the chest pain resolved, the patient continued to complain of epigastric pain and was found to have a new duodenal ulcer for which she is now receiving treatment.The patient may have developed the ulcer because she stopped taking the ppi since she no longer had gerd symptoms.The event was deemed as procedure related rather than device related by the medical director for the hospital.Also, due to the high prevalence of h.Pylori contamination in (b)(6), screening for h.Pylori colonization before the procedure was strongly recommended.The procedure can be done after eradication of h.Pylori.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDSTAPLER
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, israel 84965
IS  84965
MDR Report Key7430689
Report Number3004444684-2018-00001
Device Sequence Number16425173
Product Code ODE
UDI-Device Identifier07290014036062
UDI-Public07290014036062
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/30/2018
Device Model NumberMUSE ENDOSTAPLER
Device Catalogue NumberMEMA1010005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient Weight52